# SDR CA011128013

- Difficulty date: November 25, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2T4
- Aircraft time: 56,681 hours
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED TO YYC DUE TO INSUFFICENT NR 1 ENGINE EPR READINGS.  CREW REPORTED ON CLIMB OUT THROUGH 12,000FT. ENROUTE FROM YYC TO YXX, THEY WERE UNABLE TO ACHIEVE ENGINE PRESSURE RATIO ABOVE 1.92 ON NR 1 ENGINE.  CREW STATED LARGE THROTTLE  STAGGER REQUIRED TO ACHIEVE 1.92 EPR & THAT NO LIMITED FROM ADVANCING FURTHER BY MAX EGT. NR 2 ENGINE INDICATING NORMAL READINGS,   BOTH ENGINES HAD ANTI-ICE ON SINCE TAKEOFF.  MAINT CONTROL ADVISED A/C TO RETURN TO YYC.  A/C CIRCLED TO BURN OFF FUEL THEN LANDED WITHOUT INCIDENT. MAINT INSP DURING BORESCOPE FOUND 'SHINY PARTICLES' THOUGHOUT COMBUSTION CANS & TURBINE AREA. THEY ALSO NOTED SOME OF HPC BLADES ON C7 WERE CURLED SLIGHTLY AT LEADING EDGE TIP & SOME HAD NO G
